Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCascante, Ma. Carme (Maria Carme)-
dc.contributor.authorOrtega Aramburu, Joaquín M.-
dc.descriptionPreprint enviat per a la seva publicació en una revista científica: Studia Mathematica, 1999, vol. 134, núm. 3, p. 269-298. []ca
dc.description.abstractWe study the boundedness in Lp(n) of the projections onto spaces of functions with spectrum contained in horizontal strips. We obtain some results concerning convergence along nonisotropic regions of harmonic extensions of functions in Lp(n) with spectrum included in these horizontal
dc.format.extent27 p.-
dc.publisherUniversitat de Barcelonaca
dc.relation.isformatofReproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.18]-
dc.relation.ispartofseriesMathematics Preprint Series; 223ca
dc.rights(c) Carme Cascante et al., 1996-
dc.sourcePreprints de Matemàtiques - Mathematics Preprint Series-
dc.subject.classificationFuncions holomorfes-
dc.subject.classificationAnàlisi harmònica-
dc.subject.classificationFuncions harmòniques-
dc.subject.otherUniversitat de Barcelona. Institut de Matemàtica-
dc.titleConvergence within nonisotropic regions of harmonic functions in B^nca
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N223.pdf1.37 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.